MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Most likely underlying root cause: mlc-18 user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to contact the customer via telephone at call backs on 07/12/2017, 07/13/2017 and 07/14/2017.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred after the sample has been applied.Grandmother is calling on behalf of the customer, her (b)(6) grandson.Grandmother stated she had tried to perform a blood test on the customer and had gotten the e-5 error five times.Grandmother stated she was able to perform a blood test on her other grandson and had obtained a result.At the time of the call on (b)(6) 2017, grandmother stated customer looked sleepy but that it was his nap time.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date was undisclosed.Customer only had one vial of test strips.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6760291
Report Number1000113657-2017-01504
Device Sequence Number1541046
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2196
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1